×

Found 11 Documents (Results 1–11)

A remark on the uniqueness for backward parabolic operators with non-Lipschitz-continuous coefficients. (English) Zbl 1258.35004

Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 103-114 (2012).
MSC:  35A02 35K15
PDFBibTeX XMLCite
Full Text: DOI Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field